Please use this identifier to cite or link to this item:
Title: Threefolds with nef anticanonical bundles
Author: Peternell, Th. (Thomas), 1954-
Serrano, Fernando
Keywords: Geometria algebraica
Algebraic geometry
Issue Date: 1998
Publisher: Universitat de Barcelona
Abstract: In this paper we study the global structure of projective threefolds X whose anticanonical bundle K is nef.
Note: Reproducció del document publicat a:
It is part of: Collectanea Mathematica, 1998, vol. 49, num. 2-3, p. 465-517
ISSN: 0010-0757
Appears in Collections:Articles publicats en revistes (Matemàtiques i Informàtica)

Files in This Item:
File Description SizeFormat 
noidgcm04.pdf320.15 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.